Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 3, Pages 221-226
Existence of solution for a mixed neutral system
1Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India
2Gobi Arts College, Department of Mathematics, Gobichettipalayam 638 453, Tamil Nadu, India
Received 1 May 1991; Revised 1 September 1991
Copyright © 1992 K. Balachandran and A. Anguraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the existence of unique solution of the mixed neutral
and also prove the continuous dependence of the solution.